Stomach sensitivity from Niacin?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KO-LD
Veteran Member


Date Joined Aug 2007
Total Posts : 887
   Posted 4/19/2009 7:59 PM (GMT -7)   
Did anyone else have stomach issues while taking Niacin?
 
2001 symptoms started:
Tingling in fingers and toes both sides, not tested at that time for LD
2007 Summer tested pos. WB, diagnosed with LD, tested neg for co-infections thru Igenex
Abx - Doxy 100mg 2x/day for 3 weeks (before diagnosis)
Amoxicillin 1gm 2x/day for 1 month
Amoxicillin 1gm 3x/day with Probenecid 500mg 2x/day  5 months 
Currently on Dr. Zhang's protocol 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, November 23, 2017 8:06 AM (GMT -7)
There are a total of 2,897,134 posts in 317,981 threads.
View Active Threads


Who's Online
This forum has 157554 registered members. Please welcome our newest member, Healthiskey.
252 Guest(s), 11 Registered Member(s) are currently online.  Details
scifigal2k, 81GyGuy, Dahlias, Turboz, LizzyA, Gewarn, PA_grandma, InTheShop, quincy, three 5's and a jack, pitmom


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.